Well Pennlee I have gone all through drugs.com site and the manufactures site on Achtar and there is nothing at all about any problems with this raising or having any effect on your Cholesterol levels.at all..Sorry but good to rule things out you just don't know with all the effects some drugs have on our system... BUT cholesterol is very wierd i have know people that it runs in family and people that watch diet like a hawk no matter what and it still shows up and the doctors can't figure it out.at times... I wish you luck but i don't think this has anything to do with it..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2013 • 2 answers
Livalo - After trying numerous cholesterol medications and experiencing side effects with those, my?
Posted 16 May 2016 • 0 answers
Posted 30 Jun 2017 • 0 answers
Posted 1 Oct 2017 • 2 answers
Posted 9 Oct 2017 • 2 answers